Affiliation: Medical University
- Diffuse cutaneous bullous mastocytosis in a newbornBartłomiej Wawrzycki
Department of Dermatology, Venereology and Pediatric Dermatology, Medical University of Lublin, Lublin, Poland
Dermatol Ther 26:176-9. 2013..not only in diffuse but also in the commoner forms of the disease...
- Therapeutic hotline: Primary cutaneous CD4 + small/medium-sized pleomorphic T cell lymphoma coexisting with myelodysplastic syndrome transforming into chronic myelomonocytic leukemia successfully treated with cyclophosphamideBartłomiej Wawrzycki
Chair and Department of Dermatology, Venereology and Pediatric Dermatology Medical University of Lublin, Prague, Czech Republic
Dermatol Ther 23:676-81. 2010..It seems that cyclophosphamide as a single-agent chemotherapy in patients with disseminated lesions might be safe and quite effective therapeutic option...
- Recurrent skin eruption in patient with chronic lymphocytic leukemia and lymphocytic infiltrates of the dermis resembling Sweet's syndromeB Wawrzycki
Department of Dermatology, Medical University of Lublin, Lublin, Poland
G Ital Dermatol Venereol 146:487-92. 2011....
- IFAP syndrome with severe cutaneous, neurologic and skeletal manifestations due to a novel MBTPS2 mutation in a Polish patientAldona Pietrzak
Department of Dermatology, Venereology and Pediatric Dermatology, Medical University of Lublin, Poland
Eur J Dermatol 22:467-72. 2012..Ichthyosis Follicularis, Atrichia and Photophobia (IFAP) syndrome is a rare genodermatosis due to mutations of the MBTPS2 gene. To date fewer than 40 cases have been described in the literature...
- Cutaneous complications of improper leech applicationAldona Pietrzak
Department of Dermatology, Venereology and Pediatric Dermatology, Medical University, Lublin, Poland
Ann Agric Environ Med 19:790-2. 2012..Easy access to these animals may entail an improper use of this therapeutic method by patients as a form of self-treatment...
- Psoriatic erythroderma coexisting with erythema multiforme-like lesions induced by retinoids or retinoids combined with an antibiotic: case reportAldona Pietrzak
Department of Dermatology, Venereology and Pediatric Dermatology, Medical University of Lublin
Dermatol Ther 24:587-90. 2011..Treatment of many diseases and psychiatric disturbances coexisting with psoriasis is extremely difficult and requires cooperation of various specialists...